Sustiva v Reyataz
Oct 23, 2005
A quick question for you.
Which of the medicines Sustiva or Reyataz has the ability to disturb the metabolism more, ie what affects does either drug have on lipids?
Response from Dr. Young
Dave- Thank you for your post.
Both efavirenz (Sustiva, Stocrin) and atazanavir (Reyataz) are drugs that have minimal impact on lipids. Be aware that the nucleosides, or ritonavir often used in combination with these two drugs can also influence one's lipids. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Blowjob From A Prostitute
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- How Do You Get Rid Of Vaginal Cysts?
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Any Case Of HIV By Spitting Blood In Eyes
- Can ARS Go On For Months?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.